Polynomials of fixed sign that deviate least from zero in the spaces $L_p$
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 176-185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a4,
author = {V. F. Babenko and V. A. Kofanov},
title = {Polynomials of fixed sign that deviate least from zero in the spaces~$L_p$},
journal = {Matemati\v{c}eskie zametki},
pages = {176--185},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a4/}
}
V. F. Babenko; V. A. Kofanov. Polynomials of fixed sign that deviate least from zero in the spaces $L_p$. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 176-185. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a4/